# SDR R61A20100313

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 15,168 hours, 9,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK, SHEAR PLATE BETWEEN FR 87 TO FR 88, LT SEAT TRACK BEAM, AND LT CREASE BEAM HAD CORROSION.  MAINTENANCE REMOVED AND REPLACED LT SHEAR PLATE IAW EMB SRM 51-41-01 AND REPAIRED TOPCOAT ON LT SEAT TRACK IAW EMB SRM 51-32-06, NO DAMAGE NOTED, ONLY TO TOPCOAT.  A/C IS STILL CURRENTLY IN HEAVY CHECK.
